# SDR YENA2022031500207

- Difficulty date: January 23, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 38,185 hours, 24,617 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EXCESSIVE PLAY IN THS: RH HINGE FITTING SPHERICAL BEARING LOOSE AND CORRODED. THS OUT OF ALIGNMENT; REF TOMX NR 00148: MISALIGNMENT ON RH FRAME 100 REAR FUSELAGE TO HORIZONTAL STABILIZER FITTING ASSY WAS CORRECTED WITH EC E22-045-01 AND ETI-190-22-502-REV, AND EMBRAER ETD2022-190-000485
